×

A fast iteration for uniform approximation. (English) Zbl 0664.65013

The author gives a new iterative algorithm for special Chebyshev approximations, presents two property theorems of this iterative method and discusses several numerical examples.
Reviewer: Cui Dayong

MSC:

65D15 Algorithms for approximation of functions
41A50 Best approximation, Chebyshev systems
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] K. Glasshoff S. A. Gustafson: Linear Optimization and Approximation. Springer-Verlag, New York, 1983.
[2] F. Kálovics: An agorithm for best Chebyshev approxmations. Annales. Univ. Sci. Budapestinensis, Sectio Computatorica, 6(1985), 19-25.
[3] J. M. Ortega W. C. Rheinboldt: Iterative Solutions of Nonlinear Equations in Several Variables. Academic Press, New York, 1970. · Zbl 0241.65046
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.